Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Counterexamples in the theory of nonselfadjoint operator algebras


Author: W. R. Wogen
Journal: Bull. Amer. Math. Soc. 15 (1986), 225-227
MSC (1985): Primary 47C05, 47D25; Secondary 47A15
DOI: https://doi.org/10.1090/S0273-0979-1986-15484-4
MathSciNet review: 854560
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 47C05, 47D25, 47A15

Retrieve articles in all journals with MSC (1985): 47C05, 47D25, 47A15


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1986-15484-4